MAUDE Adverse Event Report: BARD LIFESTENT®; LIFESTENT VASCUALR STENT SYSTEM

BARD LIFESTENT®; LIFESTENT VASCUALR STENT SYSTEM
Model Number 5F051703CS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
Upon surgeon deploying stent, she noted a small piece of device separated from the implant delivery system on x-ray, surgeon inspected stent deploying device and didn't note anything unusual but seemed to think that it could be something from the stent device, she then had to deploy additional stents to trap the piece against the wall of artery.Bard rep was present and aware.

Brand Name
LIFESTENT®
Common Device Name
LIFESTENT VASCUALR STENT SYSTEM
Manufacturer (Section D)
BARD
1625 w. 3rd st
tempe AZ 85281
MDR Report Key9705846
Report Number9705846
Device Sequence Number3654980
Product Code NIP
UDI-Device Identifier00801741120671
UDI-Public00801741120671
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2020
Report Date (Section F) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5F051703CS
Device Catalogue Number5F051703CS
Device Lot NumberANDV1184
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/28/2020